# SDR DXTA2022021456710

- Difficulty date: February 13, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 2,664 hours, 1,764 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007851
- Part serial: P883
- Condition: Abnormal
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU SMOKE: AFTER SELECTING APU BLEED AIR TO ON THE CABIN AND COCKPIT FILLED WITH SMOKE //SIGNOFF// REMOVED APU PN# 3800785-1 SN# P-883 AND REPLACED WITH REPAIRED PN# 3800785-1 SN#P-908 IN ACCORDANCE WITH CESSNA 680A MM 49-10-00
